New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Fuzzyeyes
14 Replies
weemama - July 8

Hi: I was diagnosed with FMS about a year ago, and as of a few months ago I have been experiencing a fuzziness in my eyes if I read for more than an hour. I had my eyes checked and all the bells and whistles that go with it, and every thing was fine....Does anyone else experience any problems with their eyes? Oh yes, I am a newbie on here, just found the site and it is so wonderful to know that there are other people out there that understand what I have. So many people think it is all in my head

 

axxie - July 8

Hi weemama, yes, the fuzzy eyes goes with fibro, you will soon find out, that certain colors, or patterns will also make you dizzie.

Welcome newbie, I am happy you found our site, its for everyone to post their happy and not so happy things that happen to your body, when you have fibro.

Have you been given any medical literature or have you been refered to a rheumy or pain specialist yet?

Has your doctor told you about drugs that you can take to help you with fibro?

There are several on the market that are geared for fibro, Savella the new kid on the market, but has been in the Europe market for decades.

There is also, Cymbalta, another drug, thats not so new on the market, loads of people are on this one, and of course there is Lyraca, a good one, except the side affect of this one is weight gain.

Pick your poison, you are bound to find someone who can give you the bad and the good about it.

Hope you come back and let us know how you are doing and if there is anything you need to know just send us the question, someone is bound to give their two cents worth.

Good luck
Axxie

 

JOEGIRL - July 10

Yes, I have trouble with my eyes . Seems like it comes and goes. I just have to learn to deal with it I guess. Seems like its always something going haywire since I been told I have fibro.
Good luck and welcome to the board.

 

weemama - July 11

Hey Axxie: Thanks for the input. Much appreciated. I have tried Lyrica, but the side effects were very bad for me. It really affected my head...very dizzy and unable to walk straight. So am now just managing the pain with tylenol. It helps a little, but am doing a little yoga and of course resting as much as possible. I work full time and also look after my 93 year old mother, so really don't get alot of time for myself. I hide downstairs when I can, which is about once a week...It is very calming to be alone sometimes.
Thanks again.....

 

weemama - July 11

Thank you for responding, and thank you for the welcome. It is great to be able to talk to people like me and who understand. Some of my friends look at me like I have two heads sometimes. I get alot of the comment "Are you sick again?" Why don't you change your doctor? So instead of telling them I am sick, I just tell them I am fine...Have printed out sheets of info for all of them, and will be giving that to them in the next few days....hopefully it will help.

 

hellou - July 14

I have this too. If I read for more than half hour or so everything becomes blurry and its pretty scary

 

Cynthia L - July 20

Hi Weemama,

The fuzzyeyes are a real symptom of mine, I sort of feel like the channel isnt clear, comes and goes, I also feel a little burning. Best thing to do is rest your eyes and use eye drops to soothe. So it it not in your head.

 

L Light - July 23

As too often here, it is good to hear that I'm not alone in this 'fuzziness', as I wasn't sure what to make of it. Does eventually fade away, but truly unpleasant...

Thanks for sharing...

 

gipsy - August 7

Hi Weemama i am a newbie to i was reading a book the other day and the words were geting less clear as i read,i think i need to go to the body shop for a new body iv,e got so many things wrong with me if i was a car i would have been scraped by now,something else i have found i keep spelling words wrong i go to write something and i write the wrong letters, yes they think we are going mad but they should try it for a day, best wishes

 

cancewicz - August 7

I also have "fuzzy eyes" but not all the time. Sometimes it's just in one eye. Not much you can do about it!

 

mimosette - August 7

I do this too. Scary for me, as I am an artist!

 

mimosette - August 7

oh, and I have had my eyes checked, 3 times in one year. they check out just fine.

 

srdmissouri - August 8

I don't know if you are on any meds for your FMS, but when I tried Lyrica, my eyes got so bad that I ended up with new glasses before it dawned on me that it might be a side effect of the Lyrica. Also, my first 6 months on Cymbalta caused eye tics, which were freaky -- my eye (usually just one at a time) would just start to jerk around. I'm not taking anything right now othe than OTC pain meds (that don't work for me, but gotta do something), and I still get that "fuzzy eye" feeling when I've read for a while or if I'm just tired (and when aren't we???). Don't know if this helps, but I hope so. Hang in there!

 

Kristina17 - September 7

Hi, I'm new as of today on here and was only diagnosed very recently but yes, I get lots of issues with my eyes. I have always had trouble focusing them and wear glasses for this reason. I get very sore and irritable eyes which just sting like crazy. My eyes are extremely dry and as a result of this and my Asperger's syndrome I cannot cry very easily even when I feel like it, which is very frustrating. My eyes get really sore when exposed to wind and are very very sensitive to light. I find that the best relief is Viscotears eye gel.

 

pfiinch - September 7

Yes the eyes are quite tricky.On and off my eyes are clear one day and the next thing I know BAM blurrrrrrrrrrrrrrrry.today is one of the blurry days.
I have a ? for did you take Lyrica or the generic form? Why I ask is my insurance made take thegeneric and I went to work like a drunk same effects as you had.When my insuranc allowed Lyrica I was just fine and still am except the weight gain o 25 lbs.Yeet I would not want ot live without now.So get back to me because I am really curious of the generic no good for me.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question